# SDR COOSDR02058

- Difficulty date: April 1, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N813US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48093
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5952803515
- Condition: Cracked
- Location: Sta 1231
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, AT STA 1231 BETWEEN LONGERON 28L AND LONGERON 29L, TITANIUM FLOOR SUPPORT ANGLE (PN 5952803-515) CRACKED.
